Product features

  • For colds, flu and headaches
  • Contains paracetamol
  • Phenylephine and Guaifensin

Product description

Headache, blocked nose, sore throat, chesty cough or fever? Beechams all-in-one provides all the relief you need for cold symptoms including a chesty cough. 

Beechams All-in-One contains three active ingredients: Paracetamol to relieve your headache, shivers, aches and pains. A decongestant to relieve your catarrh and help clear your blocked nose and sinuses. An expectorant to relieve chesty, productive coughs.

Beechams All-in-One is a menthol - flavoured syrup which also soothes your irritated, sore throat to help you feel better - fast. The non-drowsy formula of Beechams All-in-One helps you get on with your day while its three active ingredients work to relieve all your cold and cough symptoms, including a chesty cough - in one easy dose. 

Features of Beechams all in one liquid

  • Beechams is a registered trade mark of the GlaxoSmithKline group of companies.
  • Can be used for cold and flu symptoms
  • Non-drowsy formula
  • Liquid 
  • Tackle headaches and muscular pains

  • Specifications

    • 160ml

  • Suitable for

    • Adults
    • Children over 12 years old

  • Warnings and cautions

    • Do not exceed the stated dose 
    • Immediate medical advice should be sought in the event of an overdose, even if you feel well.
    • Wipe the neck of the bottle clean and replace the cap securely, without overtightening it.
    • Do not take with other cold or decongestant products, or with alcohol.
    • This cold treatment contains a decongestant and an expectorant.
    • Contains paracetamol. Do not take with any other paracetamol-containing products.
    • Consult your doctor before taking this medication if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
    • If symptoms persist, please consult your doctor.
    • Keep all medicines safely away from children.
    • Store below 25℃.

  • How to use

    Please read the enclosed leaflet carefully before taking this medicine.

  • Adults and children 12 years and over: Fill measure cup to 20ml mark and take one 20ml dose (four 5ml spoonfuls).
  • Repeat every 4 hours as necessary, but do not take more than 4 doses in any 24 hours.
  • Do not give to children under 12 years of age except on medical advice.
  •  

  • Ingredients

    Each 20ml dose of syrup contains: Paracetamol 500mg, Gauifenesin 200mg, Phenylephrine Hydrochloride 10mg. Also includes Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110). Also contains Ethyl Alcohol 19% v/v - see leaflet for more information. 

  • Delivery and returns

    Standard delivery

    • Free on orders over £35
    • £3.49 for orders up to £35
    • Delivered in 7-10 working days

    Express delivery

    • £4.99
    • Delivered Next Day if ordered before 8pm Monday to Friday
    • Delivered Monday if ordered after 8pm Friday - 12pm Sunday
    • Delivered Tuesday if ordered after 12pm on Sunday
    • Not available in the Channel Islands

    Evri ParcelShops

    Standard Parcel Shop Delivery

    • Free on orders over £35
    • £2.49 on orders up to £35
    • Delivered in 7-10 working days

    Express Parcel Shop Delivery

    • £3.99
    • Delivered Next Day if ordered before 8pm Monday - Friday
    • Delivered Monday if ordered after 8pm Friday – 12pm Sunday
    • Delivered Tuesday if ordered after 12pm on Sunday

    *Please note: If your order is not collected within 10 days of it arriving at your chosen Evri ParcelShop, the order will be returned to our warehouse. We will only be able to refund the order once we have received the item/s back.

    Pharmacy Medicines delivery

    Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.

    Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 28 days
    Find out more about our returns policy click here